MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-TOTAL ANTERIOR HIP

Medline Industries, LP MEDLINE; DBD-TOTAL ANTERIOR HIP
Catalog Number DYNJ910861
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we have another spinal needle unsheathed and sticking out of the bowl in the pack (total anterior).".
 
Additional Manufacturer Narrative
The account reported that the needle was unsheathed inside the pack, and the complaint transcript stated that the issue did not occur during use and no injury occurred.A photo was received for the investigation, finished good production records were reviewed with no non-conformances noted, and the finished good pack build was reviewed.The photo shows the account holding the bowl subassembly, with the spinal needle protruding from the bowl without its sheath, confirming the reported issue.Needles are received by medline with the cap already secured by the vendor and the cap is not manipulated during kit assembly; the root cause was identified as a vendor product issue relating to the component manufacturing process, and the complaint was provided to the component manufacturing facility for further evaluation.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-TOTAL ANTERIOR HIP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
konstantina callas
three lakes drive
northfield, IL 60093--275
MDR Report Key50797334
Report Number1417592-2026-43170
Device Sequence Number18773976
Product Code OJH
UDI-Device Identifier10198459159954
UDI-Public10198459159954
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ910861
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown